Alert archive / Indiana / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 232, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 30, 2015, 6:57 PM EDT for Clark County, Indiana. It was in force for 28 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 30, 2015, 6:57 PM EDT (22:57 UTC)
- Expired
- Jun 30, 2015, 7:25 PM EDT
- In force
- 28 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Clark County, IN
The radar
The Louisville radar (KLVX), 66 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 30, 7:12 PM EDT | HAIL 1.25 | Henryville, IN | |
| Jun 30, 7:15 PM EDT | HAIL 1 | Henryville, IN | |
| Jun 30, 7:17 PM EDT | HAIL 1.5 | Henryville, IN | |
| Jun 30, 7:24 PM EDT | HAIL 0.75 | Charlestown, IN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 30, 12:58 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 11.0 hours before the alert went out and 193 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 134 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 728 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 104 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted, in the capitals the NWS used until 2016.
261
WUUS53 KLMK 302257
SVRLMK
INC019-302325-
/O.NEW.KLMK.SV.W.0232.150630T2257Z-150630T2325Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
657 PM EDT TUE JUN 30 2015
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL CLARK COUNTY IN SOUTH CENTRAL INDIANA...
* UNTIL 725 PM EDT
* AT 655 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SCOTTSBURG...AND MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HENRYVILLE...MEMPHIS...OTISCO...NEW MARKET...CLARK SIDING AND
CHARLESTOWN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3852 8556 3842 8570 3856 8585 3858 8580
3859 8581 3860 8579
TIME...MOT...LOC 2257Z 301DEG 25KT 3857 8580
HAIL...1.00IN
WIND...60MPH
$$
TWFWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 30, 6:40 PM EDT, 17 minutes earlier.
Area forecast discussion, Jun 30, 6:40 PM EDT, 17 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 640 PM EDT Tue Jun 30 2015 ...Forecast Update... Issued at 639 PM EDT Tue Jun 30 2015 Convective line that moved out of southern Indiana is slowly progressing east-southeast through northern KY this evening. The storms are located roughly from Salem, IN to near Paris, KY...or along and just north of the I-64 corridor. Storms have been pulsing up and down producing torrential rainfall some gusty winds and mainly pea-marble sized hail (based on social media pictures). Severe threat is still there...limited to gusty winds and maybe an isolated large hail report or two. However, current thinking is that flash flooding and local hydrologic issues will be the main threat with this line. Dual-pol radar analysis suggests instantaneous rainfall amounts of 3-4 in/hr are falling. It has been as high as 6 in/hr in some of the stronger storms. Taking into account the storms movement we've generally been seeing about 1-2 inches of rainfall with these storms. However, this area has seen recent heavy rainfall and 2 inches of rain will likely lead to some flooding issues. A number of flood advisories are in effect along and north of I-64. We will continue to monitor the storms and additional flash flood warnings may be required if storms repeatedly hit the same areas. The storms will enter the Lexington Metro area within the hour. The heavy rainfall there may result some typical urban hydrologic issues over the next hour. Interesting to note on the visible satellite imagery the amount of mid-high level smoke coming into the region from the Canadian wildfires. Current convection seems to be along the northern boundary of this smoke with little in the way of convection (or even cumulus) down across western KY. Issued at 535 PM EDT Tue Jun 30 2015 Southern Indiana convective line is becoming a bit stronger this afternoon as it interacts with a modestly unstable atmosphere to its south. Primary threats with this line would be large hail (around 1 inch in diameter) and gusty winds in excess of 60 MPH. Per coordination with the SPC, have did an areal expansion of WW 371 and put much of the Bluegrass region (including Lexington Metro) into the watch until 800 PM EDT. Latest high resolution data suggests this line will sink east southeast this evening producing some severe weather...probably isolated to scattered reports. The training of the cells over the same area will also lead to hydrologic issues. Our northeastern third of the forecast area has seen quite a bit of rainfall over the last few days. Therefore, around 2 inches of rainfall or more over a short period of time will likely result in some flash flooding. Updated suite of forecast products to include the severe thunderstorm watch have been sent. .SHORT TERM (Now through Wednesday Night)... Issued at 325 PM EDT Tue Jun 30 2015 The synoptic pattern early this afternoon features northwesterly flow aloft across the Ohio Valley, courtesy of an upstream ridge across the western CONUS. Compact PV anomalies continue to dive through this flow, bringing chances for showers/storms to the region through the short term period. The forecast is unfolding mainly as expected this afternoon. The first concentrated round of storms affected mainly southern KY, which was tied to a compact vort max sliding through the flow aloft. That has now pushed east, so expect any development behind this activity to remain rather isolated given the lack of a focus. Further to the north, convection has blossomed along a boundary associated with a MCV passing through northern Ohio. While some of this activity may brush the far northern Bluegrass, it seems the best cold pool surge is taking place just to the north of Harrison County, KY. 0-3km shear vectors oriented largely west to east support outflow outrunning the southward sagging convection, which is what we are seeing across southwest Ohio and southern IN. The main challenge this evening will be what happens to the northwest. The latest hi-res guidance continues to suggest convection will develop across eastern IL and western IN, which will quickly slide southeast into the Ohio Valley this evening. Latest observations show very little in the way of surface convergence with perhaps a subtle boundary in the area. Therefore, am not highly confident in widespread convective development in this region which will slide into the LMK CWA this evening. Therefore, will cap pops in the 40-50 percent range until storms begin to develop and congeal (if they ever do). If these storms do get going, they could develop a cold pool and slide ESE into the region, bringing a marginal hail threat and an isolated damaging wind threat, but given the late timing, have doubts on how robust any convection will become. Otherwise, convection will dissipate tonight with the loss of daytime heating. May once again see some fog development, but high clouds moving in from the west (and the lingering smoke plume from Canada), may help to limit the density. A MCS will likely develop overnight and push into western KY on Wednesday. Timing has slowed with this system, thus have adjusted pops accordingly. Many hi-res models suggest we could see some thunderstorm development on the cold pool/differential heating boundary of this system Wednesday afternoon. Am not overly high on a severe threat given that mid/high cloud cover will likely be pretty copious limiting instability. Therefore, agree with SPC's marginal risk. On Wednesday night, another MCS is likely to develop across eastern MO and IL, which will push into the Ohio Valley overnight. The latest guidance is pretty impressive with rainfall amounts, thus will be upping QPF amounts. Flash flood guidance is the highest across the southwestern CWA, which is where the heaviest rainfall is expected to fall. That being said, 2 to locally 3 inches will be possible across portions of southern KY, which may lead to some hydro issues. If guidance trends continue, a flash flood watch could be needed. .LONG TERM (Thursday through Tuesday)... Issued at 315 PM EDT Tue Jun 30 2015 Not much change in the extended range with the last several runs of model data. The upper level flow across the CONUS is expected to remain rather amplified with a trough in the eastern US and a ridge out across the west. The Ohio Valley will be situated in a northwest flow regime which will keep the overall weather pattern rather stormy and wet pattern for the remainder of the week. The wet pattern will be driven by a number of mid-level vorticies maxima that will be pushing through in the mean flow aloft. The timing of these features will be key as to when we'll see periods of storms and heavy rainfall. Two emerging signals are becoming apparent within the guidance. First, guidance suggests that the upper trough may shift a bit more southward over the weekend. This would result in the quasi-stationary boundary setting up across southern KY/northern TN. Thus, weekend rains may be more contained across southern KY than across our northern areas. Second, a continuing emerging signal that some mid-level ridging will attempt to work in from the west/southwest by the late weekend and into early next week. However, this would simply push the quasi-stationary boundary more north and stall it across our region, proving yet another environment for more stormy weather. In terms of sensible weather, partly to mostly cloudy skies will be seen throughout the period. Chances are, that we'll probably see less cloudiness in the mornings with more cloudiness in the afternoon. Rounds of showers and storms will be possible throughout the period with the passage of mid-level vorticity maxima coming through. The first of these look to push through very early in the period (Wed Night/Thursday). Second wave looks to push through Friday night and Saturday. However, the further south shift of the aforementioned frontal boundary may result in the heavy rains/storms being more concentrated down across the TN Valley. More diurnally driven convection will likely occur Sunday through Tuesday. Greatest concentration will be across the south late in the weekend with the concentration pulling northward early next week. Temperatures will remain below seasonal normals throughout the period due to expected cloud cover and associated precipitation. Generally, highs will likely run in the lower to middle 80s with overnight lows in the upper 60s to around 70. A moderation of temperatures looks likely late in the weekend and into early next week as the boundary pushes back to the north. Mid-upper 80s may envelope the region by then. Rainfall amounts over the next seven days will be fairly impressive. Depending on where the boundary actually sets up, an axis of heavy QPF will be possible. Our current forecast keeps the heaviest axis of QPF across our west and southwest. Widespread 2-4 inches rainfall amounts look likely across our region, with locally higher amounts possible across the south/southwest sections. && .AVIATION (18Z TAF Update)... Issued at 118 PM EDT Tue Jun 30 2015 Thunderstorms will continue to develop this afternoon in a couple of different areas. As it stands now, KLEX and KSDF have the best chance of seeing thunderstorm activity push in from the north later this afternoon into early this evening. There stands a bit less of a chance at KBWG where storms have fired and already pushed to the east. In any storm that affects a site, winds will be gusty along with brief vsby reductions into the IFR range. Otherwise, convection will come to an end tonight. There will once again be a chance of some light fog at KBWG and/or KLEX, but some incoming clouds from the west may help to limit the fog threat. Will introduce MVFR vsbys for now. Otherwise, renewed chances for showers and storms look to arrive toward the end of the valid TAF period as yet another system pushes in from the west. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && Update.........MJ Short Term.....KJD Long Term......MJ Aviation.......KJD
Hazardous weather outlook, Jun 30, 3:46 PM EDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 346 PM EDT TUE JUN 30 2015 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-012000- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 346 PM EDT TUE JUN 30 2015 /246 PM CDT TUE JUN 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. A FEW STRONG STORMS WILL BE POSSIBLE THIS EVENING MAINLY ACROSS SOUTHERN INDIANA AND FAR NORTHERN KENTUCKY. THESE STORMS WILL BE CAPABLE OF LOCALLY STRONG WIND GUSTS AND SOME SMALL HAIL...ALONG WITH FREQUENT LIGHTNING AND TORRENTIAL RAINFALL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF STRONG STORMS IS POSSIBLE ON WEDNESDAY AFTERNOON AND EVENING. THEN...ADDITIONAL ROUNDS OF THUNDERSTORMS WILL BE POSSIBLE MAINLY EACH AFTERNOON AND EVENING THROUGH EARLY NEXT WEEK. SIGNIFICANT AMOUNTS OF RAINFALL COULD OCCUR OVER THE COMING DAYS FOR AREAS THAT SEE REPEATED THUNDERSTORM ACTIVITY. THE MAIN CONCERNS WILL BE FOR RAPID RISES ON SMALL STREAMS AND CREEKS ALONG WITH POOLING OF WATER IN FLOOD PRONE AND LOW LYING AREAS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT WEATHER.GOV/LOUISVILLE. KD/MJ
In the hours before
Local storm report, Jun 30, 5:28 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT TUE JUN 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0527 PM TSTM WND DMG 2 N SCOTTSBURG 38.71N 85.78W
06/30/2015 SCOTT IN PUBLIC
TREE REPORTED DOWN.
&&
SZAPPANOSSpecial weather statement, Jun 30, 5:40 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
540 PM EDT TUE JUN 30 2015
KYZ032-033-302210-
HENRY KY-TRIMBLE KY-
540 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...HALF
INCH HAIL...AND 40 MPH WINDS...
AT 538 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTH OF CARROLLTON MOVING SOUTHEAST AT
30 MPH. OTHER STRONG STORMS WERE ACROSS CENTRAL TRIMBLE COUNTY
MOVING SOUTHEAST.
FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN REDUCING
VISIBILITIES AND PRODUCING PONDING OF WATER ON ROADS...HAIL UP TO
HALF INCH IN DIAMETER...AND GUSTY WINDS OF 30 TO 40 MPH...ARE
EXPECTED WITH THESE STORMS.
* THIS STORM WILL ALSO IMPACT...
BEDFORD...
LACIE...
PORT ROYAL...
DRENNON SPRINGS AND DELVILLE...
FRANKLINTON...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3869 8530 3863 8522 3859 8521 3860 8508
3857 8507 3858 8504 3856 8500 3851 8502
3852 8498 3849 8499 3846 8494 3847 8492
3845 8490 3839 8504 3857 8542 3859 8542
TIME...MOT...LOC 2139Z 311DEG 26KT 3858 8517
TWFLocal storm report, Jun 30, 5:41 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
541 PM EDT TUE JUN 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0538 PM HAIL MILTON 38.71N 85.37W
06/30/2015 M0.25 INCH TRIMBLE KY PUBLIC
&&
SZAPPANOSLocal storm report, Jun 30, 5:51 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
551 PM EDT TUE JUN 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0546 PM HAIL AUSTIN 38.74N 85.81W
06/30/2015 M0.88 INCH SCOTT IN BROADCAST MEDIA
&&
SZAPPANOSSpecial weather statement, Jun 30, 6:16 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
616 PM EDT TUE JUN 30 2015
KYZ031>033-302245-
HENRY KY-OLDHAM KY-TRIMBLE KY-
616 PM EDT TUE JUN 30 2015
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...VERY HEAVY RAIN...
HALF INCH HAIL...AND 40 MPH WINDS...
AT 614 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF LA GRANGE...AND MOVING
SOUTHEAST AT 25 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS AROUND 40 MPH...ARE
EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
NEW CASTLE...
JERICHO AND TARASCON...
SMITHFIELD...
EMINENCE...
BELLVIEW AND PLEASUREVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.
&&
LAT...LON 3834 8498 3834 8500 3834 8515 3835 8515
3836 8527 3835 8530 3851 8547 3855 8533
TIME...MOT...LOC 2215Z 320DEG 22KT 3847 8533
TWFSpecial weather statement, Jun 30, 6:44 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 644 PM EDT TUE JUN 30 2015 INZ077-078-092-302315- CLARK IN-SCOTT IN-WASHINGTON IN- 644 PM EDT TUE JUN 30 2015 ...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...VERY HEAVY RAIN... PENNY SIZE HAIL...AND 40 MPH WINDS... AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF SCOTTSBURG...AND MOVING SOUTHEAST AT 25 MPH. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN REDUCING VISIBILITIES...HAIL UP TO PENNY SIZE...AND GUSTY WINDS AROUND 40 MPH...ARE EXPECTED WITH THIS STORM. * THIS STORM WILL ALSO IMPACT... NEW LIBERTY... UNDERWOOD... HENRYVILLE... OTISCO AND MARYSVILLE... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES. && LAT...LON 3858 8559 3847 8573 3862 8595 3869 8589 TIME...MOT...LOC 2244Z 297DEG 18KT 3863 8587 TWF
The office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 30, 1:32 PM EDT | Special Weather Statement | LMK | Jefferson | 28 min |
| Jun 30, 2:19 PM EDT | Special Weather Statement | LMK | Jefferson | 31 min |
| Jun 30, 4:34 PM EDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jun 30, 4:36 PM EDT | Special Weather Statement | LMK | Jefferson | 44 min |
| Jun 30, 5:01 PM EDT | Special Weather Statement | LMK | Scott | 29 min |
| Jun 30, 5:09 PM EDT | Flash Flood Warning | LMK | Jefferson | 3 hr |
| Jun 30, 5:09 PM EDT | Severe Thunderstorm Warning | LMK | Scott | 31 min |
| Jun 30, 6:39 PM EDT | Areal Flood Advisory | LMK | Clark | 2 hr |
| Jun 30, 6:44 PM EDT | Special Weather Statement | LMK | Scott | 31 min |
| Jun 30, 7:38 PM EDT | Special Weather Statement | LMK | Clark | 32 min |
| Jun 30, 7:45 PM EDT | Severe Thunderstorm Warning | LMK | Clark, Washington | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.